Format

Send to

Choose Destination
Cutan Ocul Toxicol. 2013 Sep;32(3):260-1. doi: 10.3109/15569527.2012.759960. Epub 2013 Jan 25.

Sweet's syndrome triggered by pneumococcal vaccination.

Author information

1
Department of Dermatology and Venereology, Centro Hospitalar São João EPE, Alameda Professor Hernani Monteiro, Porto, Portugal. anabastospedrosa@gmail.com

Abstract

Sweet's syndrome is the most frequent category among the neutrophilic dermatosis and is diagnosed by clearly defined criteria. Vaccines are included as potential triggers of this syndrome. Nevertheless, there are few reports unveiling such association. Herein, we describe the case of a patient who developed Sweet's syndrome after pneumococcal vaccination. To our knowledge, this is the second case of Sweet's syndrome triggered by pneumococcal vaccine reported, and the first one specifically with the 13-valent conjugate vaccine.

PMID:
23351017
DOI:
10.3109/15569527.2012.759960
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center